# SDR 96ZZZX1700

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N550M
- Make and model: Israel 1125
- Aircraft serial: 061
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 673D10021
- Condition: Sheared Shaft
- Location: Nr 3 Flap
- Part time: 634 hours
- Component: Eemco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP POWER DRIVE UNIT FAILED.  NR 3 ACTUATOR PN 674D100-18 RIGHT SIDE HAD HIGH INPUT TORQUE WHEN COLD-SOAKED FOLLOWING SIL 1125-27-082.  CHANGED POWER DRIVE UNIT AND ACTUATOR FAILED SN 137 PDU, 26 HRS LATER.  SUBMITTER SUGGESTS TO REVISE TESTING INSTRUCTIONS.
